# SDR SWIA20230117

- Difficulty date: January 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 37,923 hours, 37,520 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORRODED FASTENERS REMOVAL FOUND CORROSION ON RBL 9.0  SEAT RAIL SECTION FS 409.0 TO FS 409+16.     (C-CHECK RO 2/18/2023)    SEAT RAIL AT RBL 9.0 FROM FS409.0 TO FS409+128 WAS REMOVED,FABRICATED AND INSTALLED NEW REF REO 601R-53-00-485 REV. D 2018-01-29 AND SRM 51-41-02-00. ALL STEPS OF REO COMPLIED WITH.
